# SDR SWAA2025121733459

- Difficulty date: November 10, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 55,287 hours, 29,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED EXIT INDICATOR LIGHT WIRING W4142 D03664 M/W L01187, DAMAGED.   REMOVED AND REPLACED FWD L01187 EXIT SIGN LIGHT ASSY IAW AMM 33-51-01-960-802. PERFORMED GOOD EMERGENCY LIGHTS - OPS TEST IAW AMM 33-51-00-710-801.
